School personnel information

写真b

Yasuda Seidai


Organization 【 display / non-display

  • 2012.04.01 - , Department of Mathematics, Graduate School of Science, Associate Professor

 

Academic Papers 【 display / non-display

  • Belyi’s theorem in characteristic two, Yusuke Sugiyama, Seidai Yasuda, Compositio Mathematica,156, Issue 2, 325-339, 2020.02, Papers

  • First and second K-groups of an elliptic curve over a global field of positive characteristic, Satoshi Kondo, Seidai Yasuda, Annales de l'Institut Fourier,68, no. 5, 2005-2057, 2018.09, Papers

  • Sites whose topoi are the smooth representations of locally prodiscrete monoids, Saroshi Kondo, Seidai Yasuda, Journal of Algebra,502, 382-496, 2018.05, Papers

  • The radius of convergence of the p-adic sigma function, Kenichi Bannai, Shinichi Kobayashi, Seidai Yasuda, Mathematische Zeitschrift,286(1) 751-781, 2017.06, Papers

  • Finite real multiple zeta values generate the whole space Z, Seidai Yasuda, International Journal of Number Theory,12, Issue 03, 787-812, 2016.05, Papers

display all >>